# SDR ASAA0956743

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,408 hours, 3,601 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H5P2
- Condition: Faulty
- Location: Hf Comm
- Part time: 1,017 hours, 331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 WILL NOT TRANSMIT.  RECEIVES OK DATA TRANSMIT OK.  VERIFIED NR 1 HF RADIO INOP.  REPLACED NR 1 HF TRANSCEIVER PER MM 23 11 21 400 801.  REPLACED NR 1 HF ANTENNA COUPLER PER MM 23 11 61 400 801.  BOTH OPS CHECK NORMAL.  PART NUMBERS VERIFIED BY SEAMC REF IPC 23 11 61 01 AND IPC 23 11 21 11.
